# SDR SWAA2025041022760

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N8831L
- Make and model: Boeing 737-8
- Aircraft serial: 67482
- Aircraft time: 7,518 hours, 4,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD INBD FLASHLIGHT INOP AND 1 AFT OUBD FLASHLIGHT INOP<[01] REMOVED AND REPLACED BOTH FWD AND AFT FA FLASH LIGHTS IAW AMM 25-64-00 OPT?S CHECK GOOD THIS CLEARS MEL 25-64-02A
